# SDR SIMA200519314

- Difficulty date: July 7, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fr 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER OMEGA BEAM AT FRAME 25 WAS FOUND CORRODED.  PERFORMED A CUT OUT OF THE CENTER OMEGA BEAM TO REMOVE CORROSION  FABRICATED A FILLER DOUBLER AND 2 SHIMS.  REPAIR DONE IAW SRM.  (K)
